# SDR MASA200600250

- Difficulty date: January 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 2,266 hours, 1,636 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Faulted
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6597 LAS - RUDDER LIMITER, SPOILER AND NUMEROUS OTHER FAULTS STATUS MESSAGES ON EICAS.  MX RESET THE DCU SYSTEM.  ALL FAULTS  CLEARED.  OPS CHECK GOOD.
